# SDR COEA2024080730738

- Difficulty date: May 28, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 361 hours, 407 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Mount
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 258209 NR 2 DISCREPANCY: R/H COWL, NACELLE, INERTIAL SEPARATOR MOUNTING STRUCTURE HAS CRACKS. CORRECTIVE ACTION: REPAIRED PER SR-408-ATA54-42396.
